# SDR AALA202112223314

- Difficulty date: December 20, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737*
- Aircraft serial: 44479
- Aircraft time: 2,253 hours, 945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850325BHW
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING LOOSE AT SEAT 26A. **SUPPLEMENTAL REPORT FOR AALA202112213314: REPLACED DAMAGED LIGHT SHROUD PER CMM 25-23-67.** (CLOSED)
